# SDR SWAA2021080503148

- Difficulty date: August 4, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER FWD FRONT SPAR SLIDING SEAL CRACKED APPROXIMATELY 5 INCHES. REF IPC 53-31-31-03. / L/H STAB UPPER SLIDING SEAL REPLACED PER AMM 53-31-31. REF SA-M 326 A1102204
